Attainability Domains of Controlled Systems in Problems with Phase Constraints
Differencialʹnye uravneniâ, Tome 38 (2002) no. 11, pp. 1563-1564
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2002_38_11_a14,
author = {O. N. Bobyleva},
title = {Attainability {Domains} of {Controlled} {Systems} in {Problems} with {Phase} {Constraints}},
journal = {Differencialʹnye uravneni\^a},
pages = {1563--1564},
year = {2002},
volume = {38},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2002_38_11_a14/}
}
O. N. Bobyleva. Attainability Domains of Controlled Systems in Problems with Phase Constraints. Differencialʹnye uravneniâ, Tome 38 (2002) no. 11, pp. 1563-1564. http://geodesic.mathdoc.fr/item/DE_2002_38_11_a14/